Previous |  Up |  Next

Article

References:
[A3] Albrecht, U.: Faithful abelian groups of infinite rank. Proc. Amer. Math. Soc. 103 (1) (1988), 21–26. MR 0938637 | Zbl 0646.20042
[A1] Albrecht, U.: Endomorphism rings of faithfully flat abelian groups. Results in Mathematics 17 (1990), 179–201. MR 1052585 | Zbl 0709.20031
[A2] Albrecht, U.: Abelian groups $A$ such that the category of $A$-solvable groups is preabelian. Contemporary Mathematics 87 (1989), 117–131. MR 0995270 | Zbl 0691.20038
[A4] Albrecht, U.: Endomorphism rings and a generalization of torsion-freeness and purity. Communications in Algebra 17 (5) (1989), 1101–1135. MR 0993391 | Zbl 0691.20040
[ACH] Albrecht, U.: Extension functors on the category of $A$-solvable abelian groups. Czech. Math. J. 41 (116) (1991), 685–694. MR 1134957 | Zbl 0776.20018
[AWM] Albrecht, U.: Endomorphism rings and Fuchs’ Problem 47. (to appear).
[AH] Albrecht, U., and Hausen, J.: Modules with the quasi-summand intersection property. Bull. Austral. Math. Soc. 44 (1991), 189–201. MR 1126356
[AL] Arnold, D., and Lady, L.: Endomorphism rings and direct sums of torsion-free abelian groups. Trans. Amer. Math. Soc. 211 (1975), 225–237. MR 0417314
[AM] Arnold, D., and Murley, E.: Abelian groups, $A$, such that $\mathop {\mathrm Hom}\nolimits (A,-)$ preserves direct sums of copies of $A$. Pac. J. of Math. 56 (1975), 7–20. MR 0376901
[DG] Dugas, M., and Göbel, R.: Every cotorsion-free ring is an endomorphism ring. Proc. London Math. Soc. 45 (1982), 319–336. MR 0670040
[F] Faticoni, T.: Semi-local localization of rings and subdirect decomposition of modules. J. of Pure and Appl. Alg. 46 (1987), 137–163.
[FG] Faticoni, T., and Goeters, P.: Examples of torsion-free abelian groups flat as modules over their endomorphism rings. Comm. in Algebra 19 (1991), 1–27. MR 1092548
[FG1] Faticoni, T., and Goeters, P.: On torsion-free $\mathop {\mathrm Ext}\nolimits $. Comm. in Algebra 16 (9) (1988), 1853–1876. MR 0952214
[Fu] Fuchs, L.: Infinite Abelian Groups Vol. I/II. Academic Press, New York, London, 1970/73. MR 0255673
[FR] Gruson, L., and Raynaud, M.: Criteres de platitude et de projectivite. Inv. Math. 13 (1971), 1–89. MR 0308104
[H] Hausen, J.: Modules with the summand intersection property. Comm. in Algebra 17 (1989), 135–148. MR 0970868 | Zbl 0667.16020
[R] Reid, J.: A note on torsion-free abelian groups of finite rank. Proc. Amer. Math. Soc. 13 (1962), 222–225. MR 0133356
[ST] Stenström, B.: Rings of Quotients. Springer Verlag, Berlin, New York, Heidelberg, 1975. MR 0389953
[W] Warfield, R.: Homomorphisms and duality for torsion-free groups. Math. Z. 107 (1968), 189–200. MR 0237642 | Zbl 0169.03602
Partner of
EuDML logo